So i have been on this compiRX trial and I have been taking both the avonix and the copanax meds for 9months. well 3 months ago i had an mri and there were 6 new leasions and well i just saw my dr and monday and he explained that if i have as many leasions again on my next mri which will be in 3 more months then I have to come off the study. He suggested this typsual (sorry I have no clue spelling or pronouning) but it is once a month in a vein. anyways not to fond of it. happy it is once a month a little scared of the side effects. I guess I don't know what other drug he'll put me on if i have already tried avonix and copax what else is there. He did say maybe i was just a bad day and I won't have any more leasions that is what I am praying for but this just sucks. just when things are in a routine BANG time to change. thanks for listenign/reading to thous of you who made it this far.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...